Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: A Geometric Approach to International Trade. by M. B. Krauss

Reviewed Work: A Geometric Approach to International Trade. by M. B. Krauss
Review by: F. V. Meyer
Journal of the Royal Statistical Society. Series A (General)
Vol. 143, No. 3 (1980), pp. 370-371
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2982138
Stable URL: http://www.jstor.org/stable/2982138
Page Count: 2
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371